# SDR CA050819002

- Difficulty date: August 18, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 5,244 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Part serial: 10040
- Condition: Failed
- Location: Seat 17f
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING AIRCRAFT BOARDING, THE CREW WAS ADVISED THAT THE VDU AT SEAT 17F WAS SMOKING, THE SYSTEM WAS TURNED OFF.   MAINTENANCE REPLACED THE VDU AND CHECKED THE SYSTEM SERVICEABLE.  THIS COMPONENT WILL BE RETURNED TO THE MFG AND A COMPLETE TEARDOWN REPORT WILL BE REQUESTED.  THIS SDR WILL BE UPDATED ONCE THAT INFORMATION IS AVAILABLE.
